# SDR A6WA200340097

- Difficulty date: June 9, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Dented
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD FLAP HAS A DENT ON THE INBOARD SIDE OF THE FLAP VANE.  REMOVED AND REPLACED DAMAGED LEFT OUTBOARD FLAP VANE P/N 601R14571-7 IAW 200 SRM 51-42-11, 51-23-00, 51-25-16, 51-42-21, AND WVAC EO 601R-57-4088.  (M)
